# SDR SIMA20130318004

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3635 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY IAW CRJ 700 AMM CHAPT 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
